# SDR FDEA201008122949

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA04521
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT LONGERON 46L AT STA 1541 TO STA 1561. EXISTING REPAIR AT LONGERON 46LT AT STA 1541 TO STA 1561 EVALUATED AND FOUND NOT IN ACCORDANCE WITH ANY SRM REPAIR SCHEME.  EXISTING REPAIR REMOVED PER SRM 51-33-01 VOL. II REV. 96, AND REPAIR ACCOMPLISHED AS PER E.A. 8-5310-132460.  REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 110.
